# SDR RAIA201701280001

- Difficulty date: January 28, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 35,398 hours, 21,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HS VALVE NR 2 FAILED EICAS, AGAIN ON CLIMBOUT. R & R THE NR 2 HIGH STAGE VALVE, OPS CHECKED GOOD,  NO FAULTS FOUND.
